Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Smoked weed. Tingling sensation in chest, and throat, increased heart rate. What is it? Be worried? Harmful?

Hello doctor; I'm 16 years going on 17 recently I smoked a gram of weed, I experienced a really weird tingling sensation in my upper chest, shoulders and throat, my heart rate increased alot, it's not my first time smoking weed, the same experience happend before, I just want to know should I be worried about these experiences, what are they, and will they cause any harm, is it possible that I could have a bad reaction to weed all the time?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I do not believe that you should have smoked marijuana and the symptoms you are having is related to your having this tingling sensation in your chest, throat, increased heart rate and all the other symptoms. I hope you go off of the weed as soon as possible. I wonder if you should be attending NA and muster the strength to make an appointment with a substance abuse counselor. I am glad you are on the right track to your health.

Good day, take care and have a lovely time!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor